# SDR DALA2024080507765

- Difficulty date: August 3, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 43,283 hours, 29,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SMALLER EMERGENCY LIGHTS ARE INOPERATIVE AT DOORS 1LT & 1RT. MAINTENANCE REPLACED THE EMERGENCY BATTERY AT LOCATION B5-118 IAW B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. OK FOR SERVICE. (LP #9569211)
